Doctor insights on:
Yes.: They can.Get a more detailed answer ›
See below: All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most common side effects persist or become bothersome when using percocet: constipation; dizziness; drowsiness; flushing; light-headedness; nausea; vomiting. ...Read more
It's possible, yes: Norco (hydrocodone and acetaminophen) is a hydrocodone/acetaminophen combination. The hydrocodone is the opiate portion which metabolizes into morphine in the body. Both compounds (hydrocodone and morphine) are known to cause histamine release from cells that reside in your skin, called mast cells. They are also responsible for allergic reactions that cause skin itching and redness. ...Read moreSee 1 more doctor answer
Day 1: vomiting diarrhea muscle and joint pain and groggy Day 2: nausea dizzy headache and groggy.. help?
Maybe you see doc 1t: Yes, you can take zofran (ondansetron) if you 100% sure it is gastroenteritis! however, nausea and vomiting could be the symptoms of other conditions (for example, cholecystitis, appendicitis, small bowel obstruction), and in these cases zofran (ondansetron) could be harmful or could mask very dangerous surgical cases. Don't hesitate to go see the real doc. ...Read moreSee 1 more doctor answer
Infectious: It is hard to know the exact cause but with these symptoms an infectious cause should be considered and ruled out as you may need treatment. Please seek evaluation by your primary care physician. ...Read more
I took percocet (an opioid analgesic pain killer) and Zanaflex (tizanidine) (a muscle relaxant). Will I be okay?
You will be OK: There is no interactions between these 2 drugs. ...Read more
I take hydrocodone, cyclobenzaprine, amitriptyline, xanax, (alprazolam) and cymbalta. Xanax (alprazolam) as needed, cymbalta brand new - causing nausea. Can I take ondansetron?
Wouldn't recommend: you are already on several drugs which inhibit serotonin reuptake, increasing their levels - amitriptylene, Cymbalta (duloxetine) and cyclobenzaprine all have that potential, and ondansetron does it big time. This can result in the serotonin syndrome which is dangerous and even potentially fatal. All of these drugs also produce sedation. I would talk with your provider and pharmacist about safety of this. ...Read more
Controversial: There are studies on both sides of this issue, with some researchers finding that tramadol did reduce withdrawal, while others finding that it either did very little, or in some cases actually made it worse. A problem is that doses of ultram in the therapeutic range (300-400 mg/day) can cause seizures. My patients have told me mostly that ultram did very little for them, but a few got + results. ...Read more
Began nov 20th: headache fatigue. 21st nausea vomiting headache dizziness body aches and hallucination last night. Today nausea headache and diarrhea.?
Dx: 2 weeks ago with ruptured Bartholin's cyst. New abscess is back with pain uncontrolled by lortab, chills malaise and nausea, no fever.Worth ER visit?
Yes: I would go to the er. You could need drainage of the abcess and perhaps antibiotics. ...Read more
I am a 53 year old male who suffers from migraine headaches. I have the pain medicine (lortab 7.5) but can not keep it down without first taking anti-nausea medicine (phenegren 25 mlg) Can you prescribe the phenegren for me?
Quite lortab cold turkey not by choice.Going on 18hours since 5mg pill.Was at 30mg daily for 3years.I feel sick.Clonodine being called in.I'm scared.
Fear not: This is a very good response to the withdrawal problems. Some of them are from the elevated BP and this will lower that, relieve anxiety, help you sleep and generally get you through the rough spots of getting Lortab out of your system. But - PLEASE - discuss w/ Dr. right NOW how you'll get off Clonidine since it is also not safe to do alone. Learn from this to always plan for the end of any drug. ...Read more
Prescribed norco, (hydrocodone and acetaminophen)And every time I take it,About an hour later I'm nauseas, I just threw up before.I never had a problem with pain medicine. Any ideas?
Back Pain: Thank you for informing about your back pain, pain shooting down the leg and using Omeprazole. Both Norco (hydrocodone and acetaminophen) ((Hydrocodone and Tylenol) and Omeprazole can cause Nausea. See Orthopedic physician for Diagnosis of your pain, have MRI of back; discuss Medication benefits and side effects, to select Medication; have P.T. See Psychiatrist for Therapy for stress. Do Breathing Relaxation, Yoga, Meditation ...Read moreSee 1 more doctor answer
Status post cholecystectomy 4 days ago. Today, very dizzy and nauseas. Taking Norco (hydrocodone and acetaminophen) for pain, but I have it even when I don't take the pain medicine.
Consult with: your surgeon immediately, because it could be bleeding, bile leak, infection, or some other surgical complication, especially if you have fever, vomiting, distention, or jaundice. Norco (hydrocodone and acetaminophen) is a narcotic pain med, which sometimes can cause ileus or constipation. ...Read more
Norco (hydrocodone and acetaminophen) making me feel wired nausea, dizziness, increased heart beat and seadeted feeling. And it's caused some itching i've taking 4 of them since yeste?
Urgent:dizziness nausea and severe headache my BP was at 151/104 pulse 88 er?What should I do?Hbp tachy palps
i took norco (hydrocodone and acetaminophen) for pain 1-tues 1-wed
Lortab pain relief: Hello. Hydrocodone/Acetaminophen (Lortab) is very useful for dull, aching, throbbing pain. Of course not everyone is going to respond to it. Response is based in part on how Lortab is metabolized through your liver. Poor metabolizers will avoid this med because of noting too many side effects. Some metabolize it too fast. Risk of unintentional overdose from taking too many pills to get relief. ...Read more
It depends: I hope you are not thinking that a medication will have no effect at all with the child you are carrying. Most drugs have warnings in the pregnant patient as they have not been studied extensively in this population. Lortab is hydrocodone with Acetaminophen and depending on the dose you are taking and the chronicity of your intake. You need to discuss this with ob. Neonaltal withdrawal is a risk. ...Read more
depends dose/time: It depends upon how being taken, amount/day, duration. Potentially physical dependency, constipation big problem, dry mouth, liver effects even damage due to the tylenol (acetaminophen) component especially if additional otc tylenol (acetaminophen) is being taken with it. If ibuprophen or other NSAID are being taken potential kidney problems. Endocrine, e.g. Low testosterone;aggravation of bph, glaucoma, and other potential probl. ...Read moreSee 1 more doctor answer
Antidote: Overdose from lortab is to be taken seriously. There are liver toxicity issues and the opioid overdose issues. You must seek immediate medical care. Both components may cause death. The best is not to overdose . Alway use medication as directed by your md. Make no changes unless approved by your md. ...Read moreSee 1 more doctor answer
Maybe: In general, the combination does not interact, except for sedation caused by both compounds. Therefore, you must be careful not to drive, operate machinery, or perform tasks requiring proper judgement when using this combination. Melatonon (n-acetyl-5 methoxytryptamine) has recently been touted to improve ibs, periodic limb movements, tinnitus (ringing in ears) , ionizing radiation, perimenopause. ...Read more